MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Catalog Number 100303
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be submitted via follow-up report within 30 days of receipt.
 
Event or Problem Description
The site suspected sensor inaccuracy and the patient was reviewed by endotronix's internal monitoring where it was determined that this patient is suspected for sensor inaccuracy.The clinical specialist (cs) emailed the site coordinator letting them know to stop treating based on mpap.The patient will be scheduled for recalibration.
 
Additional Manufacturer Narrative
The following sections were updated/added: b4, g3, g6, h2, h3, h6 and h11.(h3) the suspected sensor inaccuracy could not be confirmed as the device remains implanted in the patient and rhc/recalibration has not been completed.The device history record (dhr) for the sensor lot was reviewed, and it was confirmed that all manufacturing operations and inspections were performed, all acceptance criteria were met, and no relevant nonconformances were associated with the sensor lot at the time of manufacture.Out of an abundance of caution, the treating physician has been informed of the potential inaccuracy of the sensor readings and instructed not to use the pulmonary artery (pa) measurements to guide treatment decisions.In cases where sensor inaccuracy is suspected, physicians can rely on alternative clinical indicators to guide continued patient care.The patient may elect to undergo sensor recalibration via right heart catheterization at a time determined collaboratively with the care team.The product's instructions for use were reviewed and warns the user that, "to ensure accuracy, the sensor must be calibrated approximately every three years using a right heart catheterization procedure." based on the information provided, no further corrective or preventative actions are required at this time.Reference also 3024985933-2024-00012.

Brand Name
CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd
#500w
naperville, IL 60563
3316840727
MDR Report Key22581705
Report Number3024985933-2025-00022
Device Sequence Number20829603
Product Code MOM
UDI-Device Identifier00850008997006
UDI-Public850008997006
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2022
Device Catalogue Number100303
Device Lot NumberE211206-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale